Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pardo, J.C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Baurdoux, Erik J. ORCID: 0000-0002-5407-0683, Kyprianou, Andreas E. and Pardo, J.C. (2011) The Gapeev-Kuhn stochastic game driven by a spectrally positive Levy process. Stochastic Processes and Their Applications, 121 (6). pp. 1266-1289. ISSN 0304-4149

This list was generated on Thu Jul 18 05:33:25 2024 BST.